# SDR CALA2017121104397

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 62,079 hours, 25,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Support Bracket
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT ROW 21DEF INOP REPLACED EMER SIDE WALL LIGHT SUPPORT BRACKET FOR LIGHT(90WL4)AT SEAT ROW 21DEF,OPS NORMAL. INSP INSTALLATION OF EMERGENCY LIGHTING OP CK OK
